# SDR ABXA9900178

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5956034525
- Condition: Corroded
- Location: Bs 794
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK ATTACH FITTING EXFOLIATED AT STATION 794 AND LONGERON 3 LEFT.  REPLACED FITTING IAW DC9 SRM 51-30-5.
